Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Method for Solving Quadratic Equations

J. W. Cirul
The American Mathematical Monthly
Vol. 44, No. 7 (Aug. - Sep., 1937), pp. 462-463
DOI: 10.2307/2301134
Stable URL: http://www.jstor.org/stable/2301134
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
462
    462
  • Thumbnail: Page 
463
    463